Heavy Rain, Flagler
- When
- July 11, 1:30 PM EST to 2:40 PM EST
- Where
- Flagler County, 5 mi NE of Bunnell
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
5 inches of rain in one hour.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Palm Coast measured 3.5 inches of rain in one hour.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 11, 1:18 PM EST, 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 218 PM EDT TUE JUL 11 2006 .SYNOPSIS...MOISTURE HAS PUSHED NWD AND STORMS HAVE ERUPTED ALONG THE SEABREEZE UP TO THE FL/GA BORDER. SATELLITE IMAGERY SHOWS THE UPPER LOW SPINNING IN THE GULF SW OF THE FL KEYS WHILE SFC ANALYSIS SHOWS THE INVERTED TROUGH HAS SHIFTED TO THE FL WEST COAST. MORE SHOWERS OFFSHORE WILL EVENTUALLY MOVE ONSHORE THROUGH THE EVENING HOURS. .SHORT TERM... SOUTHEAST FLOW WILL CONTINUE THROUGH END OF THE WEEK. EXPECT 30-40% POPS FOR SRN THIRD OF FORECAST AREA TAPERING TO SLGT CHANCE FOR INLAND SE GA THIS EVENING THEN RETURN TO MAINLY OFFSHORE AND COASTAL SHOWERS OVERNIGHT. THE MID/UPPER LOW IN THE GULF OF MEXICO WILL DRIFT WWD AND CONTINUE TO PULL TROPICAL MOISTURE NWD OVER FL ON WEDNESDAY. WILL GO WITH LIKELY POPS SRN COUNTIES TAPERING TO 40% FOR SE GA. BY THURSDAY THE BERMUDA HIGH WILL REBUILD OVER THE REGION WITH DRIER CONDITIONS. AS SEABREEZE PUSHES INLAND EXPECT ONLY A LOW CHANCE FOR PRECIP IN WESTERN COUNTIES. .LONG TERM...FRIDAY THROUGH TUESDAY...RIDGE WILL BE CENTERED OVER THE REGION THROUGH SATURDAY THEN SHIFT TO SOUTH FLORIDA SUNDAY AS A BACK DOOR FRONT SAGS INTO GEORGIA. ONLY A SLIGHT CHANCE FOR PRECIP WHILE THE RIDGE PROVIDES SUBSIDENCE. WILL IGNORE THE MYSTERIOUS LOW THAT THE DGEX CARRIES OVER FROM THE NAM. MODELS SUGGEST A TROUGH WILL LINGER ALONG THE ATLANTIC SEABOARD TO NORTH FL FOR REMAINDER OF THE PERIOD WITH NEAR OR ABOVE NORMAL PRECIP.&& .MARINE...TRANQUIL PATTERN TO CONTINUE AS FAR AS WINDS ARE CONCERNED...BUT SWELLS LOOK TO INCREASE SEAS THE NEXT FEW DAYS. SOME OF THIS IS DEPENDENT UPON TROPICAL WAVE FORMATION OVER THE BAHAMAS...BUT REGARDLESS AT LEAST A MODEST INCREASE LOOKS REASONABLE. AT THIS TIME...WILL KEEP IN THE 4 TO 6 FT RANGE THROUGH THE WEEKEND WHICH WILL PRODUCE AN INCREASED CHANCE OF RIP CURRENTS. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 93 72 93 / 20 40 30 30 SSI 76 87 77 89 / 30 50 30 20 JAX 72 90 73 91 / 30 50 30 20 SGJ 74 87 76 89 / 40 50 30 20 GNV 72 91 72 92 / 30 60 40 30 OCF 72 92 73 92 / 30 60 40 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...TRABERT MARINE/FIRE WX...DEESE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 556 AM EDT TUE JUL 11 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 556 AM EDT TUE JUL 11 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY... .RIP CURRENT IMPACT... CONTINUING SOUTHEASTERLY SWELL WILL CONTINUE TO PRODUCE AN ABOVE NORMAL RISK OF RIP CURRENTS AS WELL AS BREAKERS IN THE 2 TO 3 FEET RANGE TODAY. REFER TO THE SURF ZONE FORECAST PRODUCT FOR MORE DETAILS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON... MAINLY ACROSS NORTHEAST FLORIDA. LOCALLY HEAVY DOWNPOURS AND INTENSE LIGHTNING WILL BE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DUE TO PERSISTENT SOUTHEAST SEA SWELLS...A MODERATE RISK OF RIP CURRENTS IS LIKELY MUCH OF THIS WEEK. SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. THE PRIMARY HAZARDS EACH DAY WILL BE LIGHTNING AND POSSIBLY LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CAMP
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517215.